# SDR HEEA0013704

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 391046197
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES HIGH OUT OF TOLERANCE; WIRE CRUSHED.
